On the stability of mappings in Banach algebras
Commun. Korean Math. Soc. 2003 Vol. 18, No. 2, 235-242
Printed June 1, 2003
Young Whan Lee
Daejeon University
Abstract : We obtain the stability of additive, multiplicative map-pings and derivations in Banach algebras.
Keywords : Hyers-Ulam-Rassias stability, functional equations, deri-vations
MSC numbers : 39B22, 39B72, 46H40
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd